# SDR HALA2014052400068

- Difficulty date: May 24, 2014
- Submitted: June 2, 2014
- Operation: Air carrier
- Aircraft: N588HA
- Make and model: Boeing 767-3CB
- Aircraft serial: 33466
- Aircraft time: 45,395 hours, 8,129 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: False Indication
- Location: Configuration
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

LOW SPEED ABORT FOR CONFIGURATION RED INDICATION, EICAS INDICATES STABLIZER.  SPEED LESS THAN 60 KTS.  PERFORMED MCDP TEST 08, NO FAULTS NOTED, FIM 31-51 FAULT TREE 807, NO FAULTS NOTED.
